out of both. It looks like Namenda will not cause bad side effects if withdrawn. But what about Depakote. She is currently on 250 mg twice daily. Thanks very much.
I take 3000 mg of depakote per day and have had terrible withdraw symptoms in the past when I didnt refill right away especially when I was given different generic manufacturers brands. Im not sure if on a low dose would cause terrible withraw symptoms but if she takes it for seizures it's not something she can go without, trust me. If she has a bipolar disorder or depression disorder she really should be weaned off by her physician. I'm only a fellow patient, not a medical professional.Your mom may be in danger without her medications especially having Alzheimers, I usually had problems around the 3rd day of depakote intake. Including, seizures (not grand mal but dream like) passing in and out and not aware of what's happening until I walk into things, or am jerked out of it by my head dropping etc. I hope she gets care and her medications soon. Take her to the ER is need be. Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2009 • 1 answer
Posted 31 May 2011 • 3 answers
Posted 20 Jun 2015 • 1 answer
Posted 5 Dec 2015 • 0 answers
Posted 28 Jun 2016 • 0 answers